My three year old daughter has had hives for the past 3 months. She's been to the emergency room three times and has seen the doctor multiple times. Her pediatrician thinks it is milk so we put her on soy and label read closely now. However, the hives aren't starting to go away like they said they would. She's gone through an entire 8oz bottle of kids benadryl in about 3 weeks. Some of the hives are giving her bruises but this morning the most oddest thing appeared all over her body, it looks like she has patches of hickies! Absolutely looks different than bruises. you can see the little blood dots at the top of her skin, like hickies all over her body. I'm at such a loss. The hives giving bruises & now this? She was in tears and said the spots hurt. [br>[br>Could she be allergic to something else? What's going on? agh! Someone please help.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.